Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CAMI.jpg

This is me before acne. I never had any acne before about six months ago. I started taking a medication that made my skin go crazy. Then I was very impatient. I started doing Micro-derm (to harsh for my skin) to make a long story short it caused an infection and to worst acne. I am so frustrated and I feel like giving up. I can't even look in the mirror. I started accutane a couple of weeks ago. I am on 40 mg every couple of days. I am also on 2 antibiotics and a steroid. Please help me with some support to help get me through all of this. I will post the yuck tonight!

    From the album:

    My accutane gallery

    • 3 pictures
    • 0 comments
    • 19 image comments

    Photo Information for CAMI.jpg


    Recommended Comments

    aww everything will be okay in the end.. I had severe acne and then accutane saved me .. trust me i was at some point in my life where i was depressed about my skin, but then i realized who the hell cares about how i look.. So i still went out in public and had fun during this whole time rather than stayin in doors.. I was a model just like you .. dont worry :(

    Share this comment


    Link to comment

    I know exactly how you feel, I had perfect skin about 5 months ago, then I went on birthcontrol because I didn't feel safe just using a condom with my boyfriend. My skin went hay wire, I'm still soooo upset about it. And the relatinship didn't even work out, so I feel even worse sometimes lol. I'm on accutane right now, been on it for over a month, it takes time. Good luck and please keep me posted :( You're stunning, with or without makeup.

    Share this comment


    Link to comment

    I am so sorry. I was going to post my pictures last night. I took a camera and took a few, but I was so upset I couldn't even look at them. Sometimes all I can do is cry. I know it shouldn't be this important and I shouldn't let it run my life. I am not sure how to not let it do that. I guess part of the reason I am struggling so much is I am suppose to be getting married in Sept. I want it to be a perfect day. I just want clear skin, and it is hard to see the light at the end of the tunnel. Thanks for your comments. It really does mean a lot to me. I hope you all stay with me!

    Share this comment


    Link to comment

    Take it easy on the pills girl hey we all go thru it watch out with side affects to much medication!!

    keep your head go with the flow !!

    Hey i would ask you out!! :D

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×